Open Access
2019 Rescaled extrapolation for vector-valued functions
Alex Amenta, Emiel Lorist, Mark Veraar
Publ. Mat. 63(1): 155-182 (2019). DOI: 10.5565/PUBLMAT6311905


We extend Rubio de Francia's extrapolation theorem for functions valued in UMD Banach function spaces, leading to short proofs of some new and known results. In particular we prove Littlewood–Paley–Rubio de Francia-type estimates and boundedness of variational Carleson operators for Banach function spaces with UMD concavifications.


Download Citation

Alex Amenta. Emiel Lorist. Mark Veraar. "Rescaled extrapolation for vector-valued functions." Publ. Mat. 63 (1) 155 - 182, 2019.


Received: 24 March 2017; Revised: 25 October 2017; Published: 2019
First available in Project Euclid: 7 December 2018

zbMATH: 07040965
MathSciNet: MR3908790
Digital Object Identifier: 10.5565/PUBLMAT6311905

Primary: 42B25
Secondary: 42A20 , 42B15 , 42B20 , 46E30

Keywords: $p$-convexity , Banach function spaces , extrapolation , Fourier multipliers , Hardy–Littlewood maximal function , Littlewood–Paley–Rubio de Francia inequalities , Muckenhoupt weights , UMD , variational Carleson operator

Rights: Copyright © 2019 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.63 • No. 1 • 2019
Back to Top